Hardy-Littlewood-Sobolev inequalities via fast diffusion flows

File Description SizeFormat 
1006.2255v1.pdfAccepted version181.39 kBAdobe PDFDownload
Title: Hardy-Littlewood-Sobolev inequalities via fast diffusion flows
Author(s): Carlen, EA
Carrillo, JA
Loss, M
Item Type: Journal Article
Publication Date: 16-Nov-2010
URI: http://hdl.handle.net/10044/1/19125
DOI: http://dx.doi.org/10.1073/pnas.1008323107
ISSN: 0027-8424
Publisher: NATL ACAD SCIENCES
Start Page: 19696
End Page: 19701
Journal / Book Title: PROCEEDINGS OF THE NATIONAL ACADEMY OF SCIENCES OF THE UNITED STATES OF AMERICA
Volume: 107
Issue: 46
Copyright Statement: © 2010 The Authors. Published under license by National Academy of Sciences.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons